# SDR COMA0660409

- Difficulty date: June 28, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 29,864 hours, 28,145 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Computer
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5023 - PERFORMED A HIGH SPEED ABORT DUE TO ANTI-SKID CAUTION.  PERFORMED A SYSTEM RESET FOR SECU NR 1 AND NR 2.
